Alert archive / Georgia / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 97, NWS Atlanta, GA

June 2, 2022Towns County, Union County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 2, 2022, 3:24 PM EDT for Towns County, Union County, Georgia. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 2, 2022, 3:24 PM EDT (19:24 UTC)
Expired
Jun 2, 2022, 4:00 PM EDT
In force
36 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Towns County, GA, Union County, GA

The radar

The Knoxville radar (KMRX), 145 km from the middle of the area, began a volume at 19:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.4 hours before the alert went out and 182 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2022-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
747 J/kg
Mixed-layer CIN
-54 J/kg
Mixed-layer LCL
1217 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
-11 m²/s²
0-3 km storm-relative helicity
-21 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

794 
WUUS52 KFFC 021924
SVRFFC
GAC281-291-022000-
/O.NEW.KFFC.SV.W.0097.220602T1924Z-220602T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
324 PM EDT Thu Jun 2 2022

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Towns County in northeastern Georgia...
  Northeastern Union County in north central Georgia...

* Until 400 PM EDT.

* At 324 PM EDT, a severe thunderstorm was located over Blairsville,
  moving east at 20 mph.

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Hiawassee, Blairsville, Young Harris, Brasstown Bald, Track Rock,
  Gumlog, Macedonia and Alexanders Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3491 8372 3481 8379 3489 8403 3499 8404
      3499 8375
TIME...MOT...LOC 1924Z 277DEG 19KT 3491 8396 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$
1 follow-up statement
945 
WWUS52 KFFC 021953
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
353 PM EDT Thu Jun 2 2022

GAC281-291-022003-
/O.EXP.KFFC.SV.W.0097.000000T0000Z-220602T2000Z/
Towns GA-Union GA-
353 PM EDT Thu Jun 2 2022

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN TOWNS AND NORTHEASTERN
UNION COUNTIES WILL EXPIRE AT 400 PM EDT...
        
The storm which prompted the warning has weakened below severe 
limits. Therefore, the warning will be allowed to expire. However 
gusty winds and heavy rain are still possible with this thunderstorm 
through 415 PM.

LAT...LON 3491 8372 3481 8379 3489 8403 3499 8404
      3499 8375
TIME...MOT...LOC 1953Z 231DEG 20KT 3495 8380 

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 3:15 PM EDT, 9 minutes earlier.

Area forecast discussion, Jun 2, 3:15 PM EDT, 9 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
315 PM EDT Thu Jun 2 2022

...Afternoon Area Forecast Discussion...

.SHORT TERM /Tonight through Friday Night/...

The portion of the CWA roughly along and north of I-85 remains
outlooked in a Marginal Risk for severe storms, and this risk has
already been realized this afternoon as scattered strong storms
have occurred across far north GA, along with a severe
thunderstorm. Storms have posed a damaging wind threat evidenced
by SPC mesoanalysis DCAPE of 1000+ J/kg, though radar and MRMS
data have also indicated small hail in these storms. SBCAPE of
2000-2500 J/kg is currently analyzed across the Marginal Risk area
and instability will continue to increase as insolation persists
through the rest of the afternoon. A weak cold front is slowly
advancing across the central portion of TN, but with virtually no
upper-level support, effective bulk shear is essentially non-
existent area-wide.

Coverage of showers and storms will decrease within a few hours
following sunset as instability drops off; that said, there is
always the potential for a few persistent late-night storms driven
by outflow boundary collisions from earlier convection. Isolated
showers could begin around 12z (perhaps earlier) across northwest
GA tomorrow morning thanks to a 500 mb disturbance passing over
the TN Valley and the aforementioned cold front migrating south
into north GA. Scattered showers and thunderstorms will occur
tomorrow afternoon and evening mainly south of I-85 as the front
and main moisture axis shift south. Similar to what has occurred
today, severe thunderstorms should remain isolated in nature with
damaging wind gusts and small hail the primary threats.

Martin

.LONG TERM /Saturday through Thursday/...

On Saturday morning, the cold front moving southward through
Georgia during the short term period is expected to have cleared
the forecast area to the southeast. Mid-range models continue to
trend towards better agreement with the handling of the synoptic
pattern during the weekend. While relatively "cooler" and drier
northwesterly flow will set up behind the front, surface high
pressure developing over much of the eastern CONUS will allow for
temperatures to quickly moderate to near normal values. Afternoon
highs on Saturday and Sunday are thus expected to range from the
mid 80s in north Georgia to the low 90s in central Georgia.

The latest ECMWF and GFS solutions are in agreement with the
front being positioned near the Florida panhandle on Saturday
morning and indicating that it will stall across the northern
Gulf. The movement of this front will influence the motion of the
tropical low pressure system moving northeastward across the Gulf
of Mexico on Saturday. With the front pushing well to the south of
the forecast area, the center of the low should stay well to the
south of Georgia. While some discrepancies remain with respect to
exact timing and track of the low, it is expected to pass over the
southern Florida Peninsula late Saturday before moving into the
Atlantic Ocean on Sunday. Little to no impacts from this system
are expected to the forecast area at this time. Some moisture on
the north and west side of this low could overspread the frontal
boundary and overlap southeast Georgia. This would allow for
isolated to scattered showers and thunderstorms in portions of
east-central Georgia on Saturday afternoon.

Diurnally driven convection will lead to the possibility of
isolated to scattered showers and thunderstorms on Sunday through
midweek as low-level moisture gradually returns. The highest
chances will be across the far northern tier in the afternoon
hours each day. Temperatures will also gradually warm through
midweek, with highs increasing a couple of degrees with each
afternoon. Temperatures in the upper 90s will be possible in
central Georgia on Wednesday and Thursday. Heat index values in
this area could also approach heat advisory criteria, which will
need to be monitored as we get closer in time. Guidance also
continues to indicate a weak frontal boundary will push into the
area Tuesday into Wednesday, becoming diffuse over the area later
in the week.

King

&&

.AVIATION...
18Z Update...
Isolated showers and a few thunderstorms have developed across
north and central GA. Have VCSH prevailing at all sites besides
AHN (which has VCSH starting at 20z). Have a TEMPO at ATL from
22z-01z for -TSRA. SCT Cu around 5 kft expected through the
afternoon. Mid-level and high clouds are expected overnight with
the possibility of patchy MVFR cigs around the metro Atlanta TAF
sites. For now, advertising SCT030 through early morning, giving
way to another afternoon Cu field. Winds will be W to NW through
the period between 5-10 kts.

//ATL Confidence...18Z Update...
Low to medium confidence on -TSRA at metro sites, as well as
early morning cigs. High confidence on all other elements.

Martin

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          67  89  64  86 /  30  30  20  10
Atlanta         69  86  66  86 /  40  30   5  10
Blairsville     61  80  57  80 /  30  20   0   5
Cartersville    66  83  61  86 /  40  20   0   5
Columbus        68  90  67  89 /  30  30  20  20
Gainesville     67  85  64  84 /  30  30   5   5
Macon           67  92  65  90 /  30  30  20  20
Rome            67  85  60  87 /  40  20   0   5
Peachtree City  67  87  64  86 /  40  30  10  10
Vidalia         72  95  69  88 /  20  30  30  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...Martin
LONG TERM....King
AVIATION...Martin
Hazardous weather outlook, Jun 2, 1:18 PM EDT, 2 hours 6 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
118 PM EDT Thu Jun 2 2022

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-031730-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
118 PM EDT Thu Jun 2 2022

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...This Afternoon and Tonight...

A cold front will drop south across portions of northern Georgia
today. Scattered thunderstorms are expected along and ahead of
the frontal passage. Strong to isolated severe storms are
possible, mainly north of the Interstate 85 corridor this
afternoon and evening. The primary severe weather hazard will be
damaging wing gusts. All thunderstorms will be capable of
producing frequent lightning and locally heavy rainfall.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday...

Scattered thunderstorms will be possible across central and
portions of north Georgia on Friday afternoon, mainly along and
south of the I-85 corridor. A few storms could become strong to
severe, mainly along and south of a Macon to Columbus line.

Isolated to scattered thunderstorms will be possible in east-
central Georgia on Saturday afternoon, and across portions of
north and central Georgia each afternoon from Sunday through
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 2, 2:06 PM EDT, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
206 PM EDT Thu Jun 2 2022

GAZ005>007-012-013-019-020-021830-
Gilmer GA-Gordon GA-Bartow GA-Pickens GA-Murray GA-Floyd GA-
Fannin GA-
206 PM EDT Thu Jun 2 2022

...Strong thunderstorms will impact portions of Gilmer, southeastern
Murray, east central Floyd, central Gordon, northwestern Pickens,
northwestern Fannin and northwestern Bartow Counties through 230 PM
EDT...

At 205 PM EDT, a line of strong thunderstorms extended from near Big
Frog Mountain to Mountaintown to near Audubon to near Calhoun to
near Shannon, and moving east at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Rome, Calhoun, Ellijay, Blue Ridge, Adairsville, East Ellijay,
Plainville, Shannon, Ranger, Pinson, Jones Mill, Higdon, Redbud,
Folsom, Cohutta Wilderness, Epworth, Conasauga Lake, Mineral Bluff,
Cherry Log and Oakman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3499 8424 3473 8431 3457 8450 3430 8497
      3430 8526 3446 8500 3457 8484 3478 8469
      3499 8459
TIME...MOT...LOC 1805Z 264DEG 21KT 3496 8451 3477 8456 3458 8477 3447
8493 3436 8512

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 2, 2:32 PM EDT, 52 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
232 PM EDT Thu Jun 2 2022

GAZ012-020-021900-
Gordon GA-Bartow GA-
232 PM EDT Thu Jun 2 2022

...A strong thunderstorm will impact portions of southeastern Gordon
and northeastern Bartow Counties through 300 PM EDT...

At 232 PM EDT, a strong thunderstorm was over Folsom, or 7 miles
southeast of Calhoun, moving east at 20 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Adairsville, White, Fairmount, Sonoraville, Pine Log, Folsom and
Funkhouser.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3447 8465 3446 8465 3444 8466 3435 8465
      3427 8473 3437 8494 3446 8491 3449 8466
TIME...MOT...LOC 1832Z 280DEG 17KT 3441 8487

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 2, 2:39 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
239 PM EDT Thu Jun 2 2022

GAZ006-008-021915-
Union GA-Fannin GA-
239 PM EDT Thu Jun 2 2022

...A strong thunderstorm will impact portions of west central Union
and northeastern Fannin Counties through 315 PM EDT...

At 239 PM EDT, a strong thunderstorm was over Blue Ridge, moving east
at 25 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Blue Ridge, Morganton, Hemp, Mineral Bluff, Hurst, Loving and Jones
Creek.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3486 8404 3477 8409 3484 8435 3484 8438
      3491 8439 3495 8414
TIME...MOT...LOC 1839Z 273DEG 23KT 3486 8432

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 2, 2:53 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
253 PM EDT Thu Jun 2 2022

GAZ004-005-021930-
Whitfield GA-Murray GA-
253 PM EDT Thu Jun 2 2022

...A strong thunderstorm will impact portions of northeastern Murray
and northeastern Whitfield Counties through 330 PM EDT...

At 253 PM EDT, a strong thunderstorm was near Dawnville, or 8 miles
northeast of Dalton, moving east at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Chatsworth, Eton, Crandall, Conasauga Lake, Beaverdale, Dawnville,
Sumac and Cisco.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3482 8492 3493 8492 3498 8463 3477 8464
TIME...MOT...LOC 1853Z 270DEG 15KT 3487 8487

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 2, 3:00 PM EDT, 24 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
300 PM EDT Thu Jun 2 2022

GAZ006-007-021930-
Gilmer GA-Fannin GA-
300 PM EDT Thu Jun 2 2022

...A strong thunderstorm will impact portions of southeastern Gilmer
and southeastern Fannin Counties through 330 PM EDT...

At 259 PM EDT, a strong thunderstorm was over Pisgah, or 8 miles east
of Ellijay, moving east at 15 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Dial, Springer Mountain Shelter, Cartecay, Margret, Pisgah, Stover
Creek Shelter and Roy.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3481 8414 3480 8413 3480 8411 3473 8409
      3473 8411 3470 8412 3460 8422 3461 8441
      3477 8440 3481 8417
TIME...MOT...LOC 1859Z 270DEG 15KT 3472 8433

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
Special weather statement, Jun 2, 3:11 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
311 PM EDT Thu Jun 2 2022

GAZ008-009-021945-
Union GA-Towns GA-
311 PM EDT Thu Jun 2 2022

...A strong thunderstorm will impact portions of western Towns and
northern Union Counties through 345 PM EDT...

At 311 PM EDT, a strong thunderstorm was near Ivy Log, or near
Blairsville, moving east at 30 mph.

HAZARD...40 to 50 mph wind, pea sized hail and frequent cloud to
         ground lightning.

SOURCE...Radar indicated.

IMPACT...Expect minor damage to tree limbs and blowing around of
         light, unsecured objects.

Locations impacted include...
Hiawassee, Blairsville, Young Harris, Brasstown Bald, Track Rock,
Gumlog, Macedonia, Nottely Dam, Ivy Log and Alexanders Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3491 8372 3482 8379 3485 8409 3486 8413
      3487 8411 3489 8411 3491 8413 3499 8413
      3499 8377
TIME...MOT...LOC 1911Z 267DEG 24KT 3492 8404

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 2, 1:23 PM EDTSpecial Weather StatementFFCMurray37 min
Jun 2, 1:29 PM EDTSpecial Weather StatementFFCGordon31 min
Jun 2, 2:06 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Gordon24 min
Jun 2, 2:26 PM EDTSevere Thunderstorm WarningFFCGilmer34 min
Jun 2, 2:32 PM EDTSpecial Weather StatementFFCBartow28 min
Jun 2, 2:39 PM EDTSpecial Weather StatementFFCFannin36 min
Jun 2, 2:53 PM EDTSpecial Weather StatementFFCMurray37 min
Jun 2, 3:00 PM EDTSpecial Weather StatementFFCGilmer30 min
Jun 2, 3:11 PM EDTSpecial Weather StatementFFCTowns34 min
Jun 2, 3:31 PM EDTSevere Thunderstorm WarningFFCFloyd29 min
Jun 2, 3:40 PM EDTSpecial Weather StatementFFCMeriwether35 min
Jun 2, 3:51 PM EDTSpecial Weather StatementFFCWhite24 min
Jun 2, 3:59 PM EDTSpecial Weather StatementFFCFloyd31 min
Jun 2, 4:09 PM EDTSpecial Weather StatementFFCGordon36 min
Jun 2, 4:20 PM EDTSpecial Weather StatementFFCMeriwether25 min
Jun 2, 4:39 PM EDTSpecial Weather StatementFFCGordon36 min
Jun 2, 4:44 PM EDTSevere Thunderstorm WarningFFCGordon, Murray, Walker, Whitfield31 min
Jun 2, 5:04 PM EDTSpecial Weather StatementFFCSpalding26 min
Jun 2, 5:15 PM EDTSevere Thunderstorm WarningFFCMurray30 min
Jun 2, 5:35 PM EDTSpecial Weather StatementFFCCrawford25 min
Jun 2, 5:37 PM EDTSpecial Weather StatementFFCButts38 min
Jun 2, 6:05 PM EDTSpecial Weather StatementFFCOconee25 min
Jun 2, 6:09 PM EDTSevere Thunderstorm WarningFFCClarke, Oconee21 min
Jun 2, 6:19 PM EDTSpecial Weather StatementFFCBarrow26 min
Jun 2, 6:34 PM EDTSpecial Weather StatementFFCHouston, Jones, Twiggs26 min
Jun 2, 6:45 PM EDTSpecial Weather StatementFFCClarke30 min
Jun 2, 6:50 PM EDTSpecial Weather StatementFFCJones, Putnam25 min
Jun 2, 7:17 PM EDTSpecial Weather StatementFFCBaldwin28 min
Jun 2, 7:27 PM EDTSpecial Weather StatementFFCClarke33 min
Jun 2, 7:32 PM EDTFlash Flood WarningFFCBarrow, Clarke, Jackson, Oconee3 hr

Nearby

Severe Thunderstorm Warnings in Georgia, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.